MathSciNet Relay Station
MathSciNet bibliographic data
MR2255202 (2007h:11036) 11C08 (26C05)
Borwein, Peter; Choi, Kwok-Kwong Stephen The average norm of polynomials of fixed height. Trans. Amer. Math. Soc. 359 (2007), no. 2, 923–936.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement